# SDR UALA2012030601425

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 42,513 hours, 9,285 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CAME ON FOR A FEW MINUTES AND WENT OFF FOR NO REASON.  PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER MM, NO FAULTS NOTED & NO PRIOR HISTORY.  EMERGENCY LIGHT SYS OK FOR SERVICE.
